MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ULTRAFLEX TRACHEOBRONCHIAL; PROSTHESIS, TRACHEAL, EXPANDABLE

BOSTON SCIENTIFIC CORPORATION ULTRAFLEX TRACHEOBRONCHIAL; PROSTHESIS, TRACHEAL, EXPANDABLE
Model Number M00576550
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Imdrf device code a15 captures the reportable event of stent partially deployed.
 
Event or Problem Description
It was reported to boston scientific corporation that an ultraflex tracheobronchial distal release covered stent was to be implanted in the airway during a bronchoscopy with stent implantation procedure performed on (b)(6) 2024.During the procedure, the stent deployment suture got stuck and the stent could not be fully deployed.The stent was removed from the patient partially deployed and another ultraflex tracheobronchial stent was used to complete the procedure.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Block b5 has been updated based on the additional information received on october 28, 2024.Block d4 (catalog number) was corrected.Block h6: imdrf device code a15 captures the reportable event of stent partially deployed.
 
Event or Problem Description
It was reported to boston scientific corporation that an ultraflex tracheobronchial distal release covered stent was to be implanted in the airway during a bronchoscopy with stent implantation procedure performed on (b)(6) 2024.During the procedure, the stent deployment suture got stuck and the stent could not be fully deployed.The stent was removed from the patient partially deployed and another ultraflex tracheobronchial stent was used to complete the procedure.No patient complications were reported as a result of this event.Additional information received on october 28, 2024.It was reported that the stent was to be implanted in the lung due to malignancy.The patient's anatomy was not tortuous.

Brand Name
ULTRAFLEX TRACHEOBRONCHIAL
Common Device Name
PROSTHESIS, TRACHEAL, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20467454
Report Number3005099803-2024-05223
Device Sequence Number7236213
Product Code JCT
UDI-Device Identifier08714729842354
UDI-Public08714729842354
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K141584
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/11/2025
Device Model NumberM00576550
Device Catalogue Number7655
Device Lot Number0031801310
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Supplement Date Received by Manufacturer10/28/2024
Initial Report FDA Received Date10/16/2024
Supplement Report FDA Received Date11/21/2024
Date Device Manufactured06/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale
Patient Weight66 KG